# SDR 95UAL900226

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974UA
- Make and model: Boeing 737291
- Aircraft serial: 21597
- Engine: Pwa JT8D17
- System (JASC): 2210 · Autopilot System
- Part: Solenoid Valve
- Part number: 1FA061014
- Condition: Inoperative
- Location: Aileron
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AUTOPILOT AILERON CHANNEL INITIATES UNCOMMANDED BANKS IN HEADING HOLD MODE - POPS C.B.D.C.   ALSO, CAUSES A 1000 FOOT CLIMB OR DESCENT.  REPLACED B-SYSTEM AILERON SOLENOID VALVE AND PERFORMED LEAK CHECK.  ALSO, PERFORMED AUTOPILOT FUNCTION TEST, ROLL CHANNEL CAT II TEST, AND PITCH AND CONTROLLER CAT II TEST.  CHECKED O.K.
